Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have low body temperature. Feeling disoriented, lightheaded and tired?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Hello, my temperature reads at 34.8 and yet I'm sweating. I feel disoriented, a little light-headed, very tired and rather fed up. Btw it's not menopause as I had XXXXXXX and BSO 28 years ago.
Posted Sun, 5 May 2013 in General Health
Answered by Dr. Rohan Khandelwal 38 minutes later
Dear Ma'am,

Sorry to hear about your problem. The problem could either be due to cardiac issues or due to thyroid hormone imbalance.
I can see that you are on anti-hypertensives and medicines for high cholesterol as well. All these condition can increase the chances of a heart attach and angina, which can manifest with these symptoms. I would suggest that you visit a doctor immediately and have yourself evaluated.
The other problem could be due to thyroid hormone imbalance. When was the last time you got your thyroid function tests done. Thryoxine dose requires frequent monitoring and needs to be changed accordingly.
I would recommend that you visit a doctor and have yourself evaluated.

Hoping for the best. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor